# SDR 20000403SH007

- Difficulty date: February 29, 2000
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N75V
- Make and model: Amd FALCON900
- Aircraft serial: 13
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retainer
- Part number: 30756842
- Condition: Broken
- Location: Engine
- Part time: 697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED ENGINE BECAUSE OF BAD S.O.A.P. SAMPLE.  FOUND NR 3 SEAL RUNNER RETAINER BROKEN. (X)
